# SDR CALA2009121700731

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 53,925 hours, 5,908 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941C
- Part serial: 1162A
- Condition: Inoperative
- Location: Cabin
- Part time: 49,966 hours, 5,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 8 HRS INTO FLT A STRONG ELECT/PLASTIC ODOR ENTERED THE COCKPIT.  STATUS SCREEN IND "EQUIP COOLING FAN R" INOP.  IN ADDITION THE CAPTS BOOM MIKE NO LONGER WORKED / 2 HEADSETS WERE TRIED, COULD HEAR BUT NOT TRANSMIT.  SMELL DISSIPATED 10 MIN.  REPLACED RT EQUIPT COOLING FAN IAW MM 36-11-06.  OPS OK.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1082591, S/N OFF 01162 FAN, AIR, COOLING - OFF 25-2127-9-0006 1162 - ON 25-2127-9-0006 1305.
